# SDR USAA2015020900005

- Difficulty date: February 8, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 37,307 hours, 25,709 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR R2 ASSIST BOTTLE LOW PRESS.  SERVICED R2 DOOR DAMPER EMER OPERATION CYLINDER IAW AMM 52-10-00-00-614-001-A.
